# SDR 29GA2015102100001

- Difficulty date: October 18, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 32,329 hours, 36,078 cycles
- Engine: Ge CT7TP*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Part serial: 2219
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 100: EMERGENCY LIGHTING FROM ROWS 2A TO 7A AND OVERHEAD EMERGENCY LIGHT AT 7A INOPERATIVE.  R & R EMERGENCY BATTERY PACK 20LN IAW AMM 33-50-10-04-1.  OPS CHECK GOOD.
